# SDR DLM88980719

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN IMMEDIATELY AFTER T/O.  RTB FWD AND AFT SMOKE DETECTORS WENT OFF.  FOUND APU CHIP DETECTOR LEAKING OIL. REPLACED PACKING, PERFORMED DUCT BURNOUT.
